# SDR AALA961185

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GALLEY DOOR SUPPORT FRAME HAS CORROSION AT STA 372, STRINGER 17R TO 6 INCHES ABOVE 17R.  FABRICATED AND INSTALLED FORMED ANGLE REPAIR PER SRM 51-40-3 PG 3.  (M)
